# SDR DLL10981472

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1226
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Swivel
- Part number: 1646059101
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG GREEN LIGHT DID NOT ILLUMINATE ON APPROACH, GEAR INDICATOR ON RIGHT WING VERIFIED POPPED UP.  FOUND UPPER DRAG BRACE SWIVEL CRACKED.  PART AOG'G FROM  ATL (327002516).
